# SDR SWAA2023082481337

- Difficulty date: July 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF IS WORN AND DETERIORATED<[01] FABRICATED NEW AFT CARGO FLOOR PANEL 140AF; REF B737 AMM 25-52-01-201-801;[02] VERIFIED FABRICATION OF PANEL 140AF.
